Let be a unital -algebra with the unit . Assume that contains a nontrivial projection which satisfies implies and implies . In this paper, it is shown that is a nonlinear -Jordan-type derivation on if and only if is an additive -derivation. As applications, the nonlinear -Jordan-type derivations on prime -algebras, von Neumann algebras with no central summands of type , factor von Neumann algebras and standard operator algebras are characterized.
"Nonlinear *-Jordan-type derivations on *-algebras." Rocky Mountain J. Math. 51 (2) 601 - 612, April 2021. https://doi.org/10.1216/rmj.2021.51.601